# SDR FDEA202006201300

- Difficulty date: June 20, 2020
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N320FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47835
- Aircraft time: 104,078 hours, 31,580 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Warning Message
- Condition: False Activation
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

EMER LT BAT 1 LOW ON PREFLIGHT   PERFORMED OPS CHECK OF EMERGENCY LIGHTS REF MD-10-30 AMM 33-50-00-5-0. OPS   CHECK GOOD; OK FOR SERVICE.
